Closed-Form Solution to Finite-Horizon Suboptimal Control of Nonlinear Systems
A. Heydari and S. N. Balakrishnan, "Closed-Form Solution to Finite-Horizon Suboptimal Control of Nonlinear Systems," International Journal of Robust and Nonlinear Control, vol. 25, no. 15, pp. 2687-2704, Wiley-Blackwell, Oct 2015.
The definitive version is available at https://doi.org/10.1002/rnc.3222
Mechanical and Aerospace Engineering
International Standard Serial Number (ISSN)
Article - Journal
© 2015 Wiley-Blackwell, All rights reserved.